# SDR NACA2022012600001

- Difficulty date: January 26, 2022
- Submitted: January 29, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,438 hours, 17,632 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 2675
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF INOP, WON'T TURN OFF. REPLACED HF TRANSCEIVER IAW AMM 23-11-03 OPS CHECK NORMAL. GROUND VERIFICATION COMPLETED. NO TIME/CYCLES FOR TX AVAILABLE.
